# SDR SWAA2016020248577

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 44,667 hours, 30,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP7265001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT AFT CATWALK EMER LIGHT BULB INOPERATIVE.  R & R BULB IAW AMM.
